Chest Discomfort After Taking ARI Medication?

Illustration of Chest Discomfort After Taking ARI Medication?
Illustration: Chest Discomfort After Taking ARI Medication? newhealthadvisor.org

I was sick with ARI, the doctor said. The doctor gave 8 medicines, 2 ulcer drugs because my ulcer was already acute, 1 antibiotic before that I didn’t know. what I want to ask after I took the medicine my chest became even more uncomfortable, I kept vomiting every time I took the medicine. Should I continue taking the medicine? Now my body heat has dropped. But my chest was sore and tight, my throat was also uncomfortable and my coughs were stuffy. What do I need? Thank you

1 Answer:

Hello, yoonasari, thank you for asking HealthReplies.com.


ARI / Acute Respiratory Infection is a condition where there is an infection of the respiratory tract, from the nose, pharynx (throat), to the lungs. Nasal congestion, coughing, tightness, and sore throat are all signs of ARD. The infection can be due to viruses or bacteria. If given antibiotics, your doctor will get signs you have a bacterial infection. Antibiotics must be taken according to a doctor's prescription until they run out even though the symptoms have improved. If it is not spent according to the doctor's recommendation, it can increase the risk of drug resistance or resistance to bacteria, which in turn can make the bacteria unable to be killed with antibiotics that should be able to kill it.


Take the medicine regularly according to the recommendations. Most antibiotics should be taken at least 30 minutes after eating to prevent side effects such as nausea, upper stomach pain (heartburn), and vomiting. Apart from the possible side effects of drugs, nausea and vomiting can occur due to a history of your stomach or are experiencing symptoms of other diseases such as inflammation of the stomach and intestines. Vomiting can prevent the drug from being absorbed and thus have no effect. For that, consult your doctor again about the vomiting complaint for further examination.


To reduce nausea, try consuming warm water with less spicy ginger. Drink lots of water, mix with honey and lemon to relieve throat and cough. If it does not improve, consult your doctor again.

That's all, hopefully it's useful.


Greetings, dr. Sarah Rizqia.


: by

Related Question

The Danger Of Maintaining A Cat For Health?

The Danger Of Maintaining A Cat For Health?

(1 year ago)

Afternoons dook, I raise a lot of cats, then I worry about getting infected by cats because I often play to kiss my cat. How do I deal with it so that I am healthy gt do I have to ...

Can Amlodipine Be Combined With Clopidogrel?

Can Amlodipine Be Combined With Clopidogrel?

(1 year ago)

I am a sufferer of hypertension, so far I am taking amlodipine 10mg, and my blood has remained in the max range of 140/90. Recently, cardiologists have prescribed clopidogrel bisul...

Gauze In The Vagina After Giving Birth?

Gauze In The Vagina After Giving Birth?

(1 year ago)

I want to ask, after I gave birth there was a gauze in the vagina hanging and extending into the birth canal, I realized when I was at home because at the midwife I thought it woul...

Leave a Reply

Your email address will not be published. Required fields are marked *